MAUDE Adverse Event Report: ULRICH GMBH & CO. KG PEZO-T; PEZO-T, HEIGHT 7MM, LENGTH X WIDTH 29 X 11MM, ANGLE 5

ULRICH GMBH & CO. KG PEZO-T; PEZO-T, HEIGHT 7MM, LENGTH X WIDTH 29 X 11MM, ANGLE 5
Model Number CS 3315-07
Medical Device Problem Codes Break (1069); Use of Device Problem (1670)
Health Effect - Clinical Codes Failure of Implant (1924); No Known Impact Or Consequence To Patient (2692)
Date of Event 07/21/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Ulrich medical gmbh (manufacturer) is submitting this report for both ulrich medical gmbh and ulrich medical usa (importer) exemption # e2014011.
 
Event or Problem Description
Cage broke while surgeon was tapping it into place, causing a delay in surgery.The cage was removed and a new cage inserted with no issues.

Brand Name
PEZO-T
Common Device Name
PEZO-T, HEIGHT 7MM, LENGTH X WIDTH 29 X 11MM, ANGLE 5
Manufacturer (Section D)
ULRICH GMBH & CO. KG
buchbrunnenweg 12
ulm, 89081
GM  89081
MDR Report Key6763948
Report Number9612420-2017-00021
Device Sequence Number16516515
Product Code MAX
UDI-Device Identifier04052536015955
UDI-Public4052536015955
Combination Product (Y/N)N
PMA/510(K) Number
K103814
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Medical Equipment Company Technician/Representative
Type of Report Initial,Followup
Report Date (Section B) 08/03/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCS 3315-07
Device Catalogue NumberCS 3315-07
Device Lot NumberBEA15632001
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date06/21/2017
Device Age50 MO
Initial Date Received by Manufacturer 07/26/2017
Supplement Date Received by Manufacturer07/26/2017
Initial Report FDA Received Date08/03/2017
Supplement Report FDA Received Date03/27/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;